# SDR AWXA9800222

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417N52101
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT LEFT EMERGENCY LIGHT EXTERIOR OUT.  REMOVED AND REPLACED BATTERY PACK.  OPS NORMAL.
